# SDR DHL2001367005

- Difficulty date: May 17, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B5FM1
- Part serial: 375
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT NR 2 WOULD NOT TRACK LOCALIZER IN APPR MODE.  DEVIATED UP TO 10 DEG LEFT AND RIGHT OF LOC HDG WITH CALM WIND.  DURING TROUBLESHOOTING, FOUND MA TRIPPED FOR NR 2 AP/FD LOGIC/MONITOR COMPUTER ON AFCS TEST PANEL.  PERF COMP TEST WITH FAULT CODE OF 52.  SWAPPED NR 1 & NR 2 LOGIC/MONITOR COMPUTERS FOR FURTHER TROUBLESHOOTING.  PERFORMED OPS OK W/CO,  OPS NORMAL.
